# SDR CALA2024120201370

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 76,599 hours, 28,336 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 277A61111
- Condition: Broken
- Location: Nr 1 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #1 MAIN WHEEL HUB COVER BROKEN/MISSING, ITEM PUT ON CDL REF LOG PAGE# 3026837. ITEM PUT ON CDL, REST OF HUB COVER REMOVED FROM AIRCRAFT. REF LOG PAGE 3026837#1 MAIN WHEEL COVER BROKEN/ MISSING. REQUEST TO PUT ITEM ON CDL 32AA ITEM PUT ON CDL IAW 32AA, REMAINING PIECE OF COVER REMOVED FROM AIRCRAFT. DISPATCH DESK: 04 NAME: AN DATE: 27-NOV-24- TOMC APPROVED IAW CDL 32AA REMOVED AND REPLACED #1 MLG WHEEL COVER, REF AMM 32-45-11/401 PARTS USED: 29-3242-3-0006,QTY :1
